# SDR ASAA2017052620900

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,951 hours, 4,583 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC17147
- Condition: Failed
- Location: Apu
- Part time: 6,441 hours, 10,352 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START.  ACFT GROUNDED.  PERFORMED APU BITE, IAW AMM 49-61-00, FOUND FAULT CODE 49-31175. FOUND FCU BAD, REF B737-900 FIM 49-32 TASK 805. REMOVED AND REPLACED FCU, IAW AMM 49-31-11. OP CHECKED NORMAL, NO LEAKS NOTED.
